I last posted on here 10/25/2010. I was trying to get off of 100 mcg of Fentynal. Happy to say that I finally found a doctor to help me!! Its been 17 months. My original doctor began the taper 4/1/2012. 100 to 75mcg. It took him getting into a bit of trouble to start tapering patients or sending them to a pain clinic. I was first tapered down and then sent to a pain clinic. This doctor isn't playing around! He said he was going to get me off the patches in 6 weeks. I start 50 mcg 7/1/2012. Two weeks after that I go down to 25 mcg and two weeks after that down to 12.5 mcg and then done. I was taking 4 Percocet 10mg a day and he's reducing that to 7.5 mg at 4 a day and then after two weeks 3 a day. Tapering to 75mcg was not as bad of an experience as it could have been. Guess the Percs helped mask any w/d I might have had. My original doctor just kind of left me hanging. I was waiting to taper to 50 in May when I saw him and he gave me the same scripts and then I was informed that he would no longer be writing scripts. I think it's not just for me but for anyone from what I've heard. Anyway, the new doctor also prescribed clonodin and elavil. Just wondering if this sounds like a good plan and if anyone else has gone through this quick of a taper? I was saved 2/04/2012 so I know I've got a huge supporter in my corner!! My family is very supportive as well. Any thoughts or advice would be great!! Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.